Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 294, NWS Fort Worth, TX

July 25, 2016Ellis County, Johnson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 25, 2016, 4:25 PM CDT for Ellis County, Johnson County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2016, 4:25 PM CDT (21:25 UTC)
Expired
Jul 25, 2016, 4:49 PM CDT
In force
24 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Ellis County, TX, Johnson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 32 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
703 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1454 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

369 
WUUS54 KFWD 252125
SVRFWD
TXC139-251-252200-
/O.NEW.KFWD.SV.W.0294.160725T2125Z-160725T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
425 PM CDT MON JUL 25 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL ELLIS COUNTY IN NORTH CENTRAL TEXAS...
  NORTHEASTERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 500 PM CDT

* AT 424 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VENUS...OR 7
  MILES EAST OF ALVARADO...MOVING WEST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ALVARADO AND GRANDVIEW AROUND 500 PM CDT. 

THIS INCLUDES INTERSTATE 35W BETWEEN MILE MARKERS 15 AND 26.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3225 9715 3225 9719 3235 9724 3246 9722
      3242 9703 3228 9702
TIME...MOT...LOC 2124Z 076DEG 9KT 3238 9708 

HAIL...0.88IN
WIND...60MPH
 
$$

CARLAW
2 follow-up statements
651 
WWUS54 KFWD 252139
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 PM CDT MON JUL 25 2016

TXC139-252149-
/O.CAN.KFWD.SV.W.0294.000000T0000Z-160725T2200Z/
ELLIS TX-
439 PM CDT MON JUL 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ELLIS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3239 9709 3227 9709 3226 9710 3226 9719
      3235 9724 3240 9723
TIME...MOT...LOC 2139Z 075DEG 7KT 3234 9711 

$$

TXC251-252200-
/O.CON.KFWD.SV.W.0294.000000T0000Z-160725T2200Z/
JOHNSON TX-
439 PM CDT MON JUL 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EAST CENTRAL JOHNSON COUNTY...

AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VENUS...OR 7
MILES SOUTHEAST OF ALVARADO...MOVING WEST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  GRANDVIEW AROUND 500 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

&&

LAT...LON 3239 9709 3227 9709 3226 9710 3226 9719
      3235 9724 3240 9723
TIME...MOT...LOC 2139Z 075DEG 7KT 3234 9711 

HAIL...<.75IN
WIND...60MPH
 
$$

CARLAW
733 
WWUS54 KFWD 252149
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
449 PM CDT MON JUL 25 2016

TXC251-252159-
/O.CAN.KFWD.SV.W.0294.000000T0000Z-160725T2200Z/
JOHNSON TX-
449 PM CDT MON JUL 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JOHNSON COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3239 9709 3227 9709 3226 9710 3226 9719
      3235 9724 3240 9723
TIME...MOT...LOC 2147Z 076DEG 9KT 3233 9714 

$$

CARLAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:09 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 25, 3:09 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
309 PM CDT MON JUL 25 2016

.DISCUSSION...
A large swath of deep Gulf moisture has invaded North and Central
Texas today in response to a slow-moving inverted trough which has
finally worked its way in from the east. This is all occurring as
an upper level ridge which brought the triple digit heat over the
weekend retrogrades westward into the 4-corners region. With the
shear axis aloft and a moist and unstable airmass now in place,
the ingredients for diurnal convection will come together each
day across the forecast area for most of this week.

A deck of mid level clouds which moved overhead this morning
prolonged the onset of storms today (compared to what earlier
guidance indicated), but once the mid 90s convective temps were
reached we have seen scattered convection bubbling across the
region. We should continue to see a gradual increase in coverage
through late afternoon, before the peak heating hours wane and
storms taper off. One concern with these storms will be locally
heavy rainfall and possible flooding due to the high moisture
environment in place and slow southwest cell motion. Fortunately,
it appears that the flood threat would remain isolated due to
the scattered and pulse nature of the thunderstorm activity. An
additional concern will be downburst winds as occasionally intense
cores collapse on themselves. An isolated damaging wind threat
cannot be ruled out, though the vast majority of this afternoon's
storms should remain sub-severe.

Convection will begin to wane this evening with the loss of
surface heating, and any activity during the overnight hours
should remain isolated in nature. Warm and humid conditions will
prevail overnight with above-normal low temperatures expected.
With high dewpoints and light winds, air quality will become an
issue during the day on Tuesday. The TCEQ has gone ahead and
issued an Ozone Action Day for the Metroplex for Tuesday. Showers
and storms should begin to develop again during the afternoon
hours with brief heavy rain and gusty winds being the main
concern. Convection will be scattered in nature, and any flooding
threat should be limited to small lines or clusters in the
vicinity of outflow mergers.

Little change in the weather pattern is expected through the end
of the work week with primarily diurnally driven convection
expected each day. Activity should remain scattered and POPs will
generally range from 30 to 50 percent. By Saturday, the upper
level ridge to our west will begin to once again expand eastward
into the Southern Plains. Low POPs will be kept across the eastern
half of the forecast area over the weekend before hot and dry
weather returns area-wide early next week.

30

&&

.AVIATION...
/ISSUED 100 PM CDT MON JUL 25 2016/
18 UTC TAF Cycle

Concerns...Convective potential at all North and Central TX TAF
sites. Otherwise...VFR.

For the Metroplex TAF sites...VFR conditions are generally
expected, outside of active convection this afternoon. The morning
mid-level stratus deck has eroded, yielding to abundant sunshine.
Visible satellite imagery combined with surface observations have
revealed a rapidly developing CU/TCU field with more agitated
CU/TCU along the Red River. This deeper convection along the Red
River appears to be aided by sufficient low level convergence
along a remnant outflow boundary that has progressed southward
from convection in OK/KS. Convection that develops should
initially remain north and east of D10 airspace. Through the mid
and late afternoon hours, the boundary layer should become hot and
well mixed and numerous convective outflows should develop. This
should promote the development of additional scattered convection
that should ease south and westward towards the Metroplex TAF
sites closer to 2000 UTC. Convection at or in the vicinity of any
TAF sites will be capable of brief heavy rain resulting in poor
visibilities and strong outflow which will result in variable and
chaotic low level wind fields. Otherwise, light and variable winds
outside of convection will become easterly through the TAF cycle.
Additional convection is expected Tuesday afternoon as low level
east flow continues. Right now, confidence remains too low to
prevail TS in the extended portion of the DFW TAF, but may be
required at later issuances.

For the Waco TAF site...Convective chances also exist across
Central TX, this afternoon, albeit the better chances should be
1-2 hours later compared to the Metroplex TAF sites. Main hazards
to aviation will be lightning, reduced visibility due to heavy
rain and strong convective outflows. Otherwise, VFR conditions
will continue.

24-Bain

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    79  97  79  97  79 /  20  30  10  30  20
Waco                77  95  76  95  78 /  30  40  20  40  20
Paris               76  95  76  94  75 /  20  30  10  30  20
Denton              75  96  77  95  77 /  20  30  10  30  20
McKinney            76  96  76  96  77 /  20  30  10  30  20
Dallas              80  96  79  97  79 /  20  30  10  30  20
Terrell             76  95  76  94  77 /  20  30  10  30  20
Corsicana           77  95  76  94  76 /  30  40  20  40  20
Temple              76  94  74  94  76 /  30  50  20  40  20
Mineral Wells       75  95  75  96  76 /  20  30  10  30  20

&&

.FWD Watches/Warnings/Advisories...
None.
&&

24/30
Hazardous weather outlook, Jul 25, 5:23 AM CDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
523 AM CDT MON JUL 25 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
523 AM CDT MON JUL 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TODAY
AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND EVENING AND THEN DIMINISH IN COVERAGE LATER TONIGHT.
HIGHEST CHANCES FOR RAIN WILL BE EAST OF INTERSTATE 35 AND SOUTH
OF INTERSTATE 20. ANY STORMS THAT DEVELOP COULD PRODUCE GUSTY
DOWNBURST WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. LOCALLY
HEAVY RAINFALL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED EACH
DAY THROUGH THE END OF THE UPCOMING WEEKEND. HIGHEST RAIN CHANCES
ARE EXPECTED TO BE ON TUESDAY AFTERNOON AND EVENING. ANY STORMS
THAT DEVELOP THIS WEEK WILL BE CAPABLE OF PRODUCING GUSTY WINDS
AND FREQUENT CLOUD TO GROUND LIGHTNING. SOME LOCALIZED AREAS COULD
ALSO RECEIVE HEAVY RAINFALL FROM SLOW MOVING THUNDERSTORMS.

OUTSIDE OF SCATTERED SUMMERTIME THUNDERSTORMS...NO SIGNIFICANT
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DUNN

In the hours before

Special weather statement, Jul 25, 1:37 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
137 PM CDT MON JUL 25 2016

TXZ121-122-135-251930-
KAUFMAN TX-VAN ZANDT TX-HENDERSON TX-
137 PM CDT MON JUL 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VAN ZANDT...
NORTHWESTERN HENDERSON AND SOUTHEASTERN KAUFMAN COUNTIES UNTIL 230 PM
CDT...

AT 135 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS 7 MILES NORTHEAST OF KEMP...OR 11 MILES SOUTHEAST OF
KAUFMAN...MOVING SOUTHWEST AT 10 MPH.

WINDS OF UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM CLUSTER.

LOCATIONS IMPACTED INCLUDE...
KAUFMAN...GUN BARREL CITY...MABANK...SEVEN POINTS...KEMP...
GRAYS PRAIRIE...COTTONWOOD...PURTIS CREEK STATE PARK...OAK GROVE...
POST OAK BEND CITY...ROSSER AND OAK RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

IF ON OR NEAR THE NORTHERN SECTIONS OF CEDAR CREEK RESERVOIR...HEAD
TO SHORE AND GET AWAY FROM THE WATER. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3234 9645 3236 9645 3239 9644 3241 9644
      3265 9638 3273 9606 3255 9593 3235 9588
TIME...MOT...LOC 1835Z 032DEG 7KT 3251 9613

24-BAIN
Special weather statement, Jul 25, 1:43 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
143 PM CDT MON JUL 25 2016

TXZ105-121>123-251915-
HUNT TX-RAINS TX-KAUFMAN TX-VAN ZANDT TX-
143 PM CDT MON JUL 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUNT...NORTHWESTERN
VAN ZANDT...WESTERN RAINS AND NORTHEASTERN KAUFMAN COUNTIES UNTIL 215
PM CDT...

AT 140 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG
THUNDERSTORMS OVER LAKE TAWAKONI STATE PARK...OR 10 MILES NORTH OF
WILLS POINT...MOVING SOUTHWEST AT 15 MPH.

WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEST TAWAKONI...EAST TAWAKONI...HAWK COVE...
LAKE TAWAKONI STATE PARK...POINT AND LONE OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. IF ON OR NEAR LAKE
TAWAKONI...HEAD TO SHELTER AS GUSTY WINDS AND CLOUD TO GROUND
LIGHTNING ARE EXPECTED.

&&

LAT...LON 3276 9581 3275 9606 3276 9618 3284 9612
      3305 9593 3305 9586 3298 9586 3298 9581
TIME...MOT...LOC 1840Z 038DEG 12KT 3285 9595

24-BAIN
Special weather statement, Jul 25, 3:47 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT MON JUL 25 2016

TXZ134-252115-
ELLIS TX-
347 PM CDT MON JUL 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR ELLIS COUNTY UNTIL 415 PM CDT...

AT 346 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WAXAHACHIE...MOVING SOUTHWEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...RED OAK...OVILLA...
VENUS...ITALY...OAK LEAF...MAYPEARL...BARDWELL...
MILFORD AND PECAN HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3205 9694 3226 9709 3255 9709 3254 9677
      3221 9661
TIME...MOT...LOC 2046Z 066DEG 8KT 3242 9684

30
Special weather statement, Jul 25, 4:18 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
418 PM CDT MON JUL 25 2016

TXZ133-134-252200-
JOHNSON TX-ELLIS TX-
418 PM CDT MON JUL 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ELLIS AND
NORTHEASTERN JOHNSON COUNTIES UNTIL 500 PM CDT...

AT 417 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MAYPEARL...OR 9 MILES SOUTH OF MIDLOTHIAN...MOVING WEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MIDLOTHIAN...ALVARADO...VENUS...GRANDVIEW AND MAYPEARL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3229 9694 3223 9726 3235 9732 3249 9724
      3248 9701
TIME...MOT...LOC 2117Z 084DEG 7KT 3236 9704

CARLAW

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 1:37 PM CDTSpecial Weather StatementFWDKaufman53 min
Jul 25, 1:43 PM CDTSpecial Weather StatementFWDRains32 min
Jul 25, 2:10 PM CDTAreal Flood AdvisoryFWDHopkins, Hunt, Rains, Van Zandt3 hr
Jul 25, 3:47 PM CDTSpecial Weather StatementFWDEllis28 min
Jul 25, 4:18 PM CDTSpecial Weather StatementFWDJohnson42 min
Jul 25, 4:48 PM CDTSpecial Weather StatementFWDCollin42 min
Jul 25, 4:58 PM CDTSpecial Weather StatementFWDFreestone, Limestone47 min
Jul 25, 5:07 PM CDTSevere Thunderstorm WarningFWDHunt23 min
Jul 25, 5:21 PM CDTSpecial Weather StatementFWDMcLennan39 min
Jul 25, 5:32 PM CDTAreal Flood AdvisoryFWDHunt3 hr
Jul 25, 5:41 PM CDTSpecial Weather StatementFWDRockwall34 min
Jul 25, 6:13 PM CDTSpecial Weather StatementFWDHopkins47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.